Publication
Title
A nonparametric approach to weighted estimating equations for regression analysis with missing covariates
Author
Abstract
Language
English
Source (journal)
Computational statistics and data analysis / International Association for Statistical Computing. - Amsterdam, 1983, currens
Publication
Amsterdam : North-Holland, 2012
ISSN
0167-9473 [print]
1872-7352 [online]
Volume/pages
56:1(2012), p. 100-113
ISI
000295436200009
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification Error report